Name
Wei-Hsuan Yu
Gender Male
Rank Assistant Professor
Education Ph.D. Mathematics, University of Maryland College
Tel 886-3-4227151 Ext. 65116
Fax 886-3-4257379
Office Room 416, Hong-Jing Building
E-mail whyu@math.ncu.edu.tw
Homepage http://sites.google.com/view/weihsuanyu
Field Discrete geometry, frame theory, semidefinite programming (SDP), applications of harmonic analysis, algebraic combinatorics
Experience
2018/08 ~ Assistant Professor, National Central University
2017/09 ~ 2018/05 Postdoc Institute Fellows Brown University (ICERM)
2014/06 ~ 2017/08 Fixed-term Assistant professor, Michigan State University
Honor
 
Selected
Publications

Publications                                                                      

1. A. Barg, W-H. Yu, New upper bounds for spherical two-distance sets, Experimental Math., 22,   no. 2, 2013, 187-194. arXiv:1204.5268

2. A. Barg, W-H. Yu, New bounds for equiangular lines. Discrete Geometry and Algebraic Combinatorics, A. Barg and O. Musin, Editors, AMS Series: Contemporary Mathematics, vol. 625, 2014, 111-121. arXiv:1311.3219

3. A. Barg, K. Okoudjou, A. Glazyrin and W-H. Yu, Finite two-distance tight frames. Linear Algebra and its Application , Volume 474, 15 June 2015, 163-175 arXiv:1402.3521.

4. T. Okuda and W-H. Yu, A new relative bound for equiangular lines and nonexistence of tight spherical designs of harmonic index 4. European Journal of Combinatorics, vol. 53 April 2016 96-103. arXiv:1409.6995.

5. New bounds for equiangular lines and spherical two-distance sets. SIAM Journal on Discrete Math Vol 31, No.2, May, 2017, 908-917. arXiv: 1609.01036  

6. Y. Zhu, Eiichi Bannai, Etsuko Bannai, K-T. Kim and W-H. Yu, On spherical designs of harmonic index T. Electronic Journal of Combinatorics, Volume 24, Issue 2, 2017, #p2.14. arXiv:1507.05373

7. M. Haver, K. Lee, W. McDermott, A. Wilson, W-H. Yu and A. Zeleke, Closed Forms of Recursive Polynomials and Applications. (Accepted), Arc Combinatoria.  

8. A. Glazyrin and W-H. Yu, Upper bounds for s-distance sets and equiangular lines. Advances in Mathematics, Volume 330, 25 May 2018, Pages 810íV833 arXiv:1611.09479

9. There are no 76 equiangular lines in R^{19}. (Submitted) arXiv:1511.08569

10. Y-C. Roger Lin and W-H. Yu, Saturated equiangular lines in Euclidean Space. (Submitted) arXiv:1801.04502  

11. L. Hou, B. Hou, S. Gao and W-H. Yu, New code upper bounds for the folded n-cube. (Submitted) arXiv:1801.06971

12. Y-C. Roger Lin and W-H. Yu, Eequiangular lines and the Lemmens-Seidel conjecture. (Submitted) arXiv:1801.06249

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Rung-Tzung Huang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Feng-Nan Hwang
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Hau-Wen Huang
Wei-Hsuan Yu
Shih-Hao Huang
Kuo-Shih Tseng
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.